Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 31, Number 4
HTML articles powered by AMS MathViewer

On Fermat’s last theorem
H. S. Vandiver PDF
Trans. Amer. Math. Soc. 31 (1929), 613-642
The degree and class of multiply transitive groups. II
W. A. Manning PDF
Trans. Amer. Math. Soc. 31 (1929), 643-653
Algebraic combinations of exponentials
J. F. Ritt PDF
Trans. Amer. Math. Soc. 31 (1929), 654-679
On the zeros of exponential polynomials
J. F. Ritt PDF
Trans. Amer. Math. Soc. 31 (1929), 680-686
On the singularities of linear partial differential equations
Bernard Osgood Koopman PDF
Trans. Amer. Math. Soc. 31 (1929), 687-693
A generalization of Dirichlet’s series and of Laplace’s integrals by means of a Stieltjes integral
D. V. Widder PDF
Trans. Amer. Math. Soc. 31 (1929), 694-743
A study of continuous curves and their relation to the Janiszewski-Mullikin theorem
Leo Zippin PDF
Trans. Amer. Math. Soc. 31 (1929), 744-770
On extended Stieltjes series
Hubert Stanley Wall PDF
Trans. Amer. Math. Soc. 31 (1929), 771-781
The asymptotic solution of an operational equation
John R. Carson PDF
Trans. Amer. Math. Soc. 31 (1929), 782-792
On commutation formulas in the algebra of quantum mechanics
Neal H. McCoy PDF
Trans. Amer. Math. Soc. 31 (1929), 793-806
The basic power series of interpolation
George Rutledge PDF
Trans. Amer. Math. Soc. 31 (1929), 807-820
The limit points of a group
Lester R. Ford PDF
Trans. Amer. Math. Soc. 31 (1929), 821-828
On linear upper semi-continuous collections of bounded continua
Wallace Alvin Wilson PDF
Trans. Amer. Math. Soc. 31 (1929), 829-836
The asymptotic location of the roots of a certain transcendental equation
Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 31 (1929), 837-844
Nets with equal $W$ invariants
V. G. Grove PDF
Trans. Amer. Math. Soc. 31 (1929), 845-852
Contributions to the general theory of transformations of nets
V. G. Grove PDF
Trans. Amer. Math. Soc. 31 (1929), 853-860
Note on integro-$q$-difference equations
C. Raymond Adams PDF
Trans. Amer. Math. Soc. 31 (1929), 861-867
The expansion problem in the theory of ordinary linear differential systems of the second order
Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 31 (1929), 868-906
On the degree of convergence of expansions in an infinite interval
W. E. Milne PDF
Trans. Amer. Math. Soc. 31 (1929), 907-918
A kinematical treatment of some theorems on normal rectilinear congruences
Charles H. Rowe PDF
Trans. Amer. Math. Soc. 31 (1929), 919-930
Errata: “The singular points of analytic space-curves” [Trans. Amer. Math. Soc. 31 (1929), no. 1, 145–163; 1501473]
Arthur Ranum PDF
Trans. Amer. Math. Soc. 31 (1929), 931